# SDR DALA2024081608204

- Difficulty date: August 13, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 94,268 hours, 16,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1816 EXIT SIGN 3L DAMAGED. CORRECTIVE ACTION: REMOVED AND REPLACED EXIT SIGN PER B767 AMM 25-36 CABIN IS OK SERVICE (6198252)
